# SDR SWAA050978

- Difficulty date: March 31, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 47,599 hours, 47,551 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Part number: 65C35740
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND NLG W/W CEILING PANEL CRACKED AT LT & RT BRAKE MOUNT PADS.  REPAIRED PER SWA EA & SRM.
